Chinese Annals of Mathematics, Series B

, Volume 36, Issue 6, pp 1019–1026 | Cite as

On the dual Orlicz mixed volumes

  • Hailin JinEmail author
  • Shufeng Yuan
  • Gangsong Leng


In this paper, the authors define a harmonic Orlicz combination and a dual Orlicz mixed volume of star bodies, and then establish the dual Orlicz-Minkowski mixedvolume inequality and the dual Orlicz-Brunn-Minkowksi inequality.


Convex body Harmonic Orlicz combination Dual Orlicz mixed volume Dual Orlicz-Brunn-Minkowski inequality 

2000 MR Subject Classification

52A20 52A39 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Lutwak, E., Dual mixed volumes, Pacific J. Math., 58(2), 1975, 531–538.zbMATHMathSciNetCrossRefGoogle Scholar
  2. [2]
    Lutwak, E., Intersection bodies and dual mixed volumes, Adv. Math., 71, 1988, 232–261.zbMATHMathSciNetCrossRefGoogle Scholar
  3. [3]
    Lutwak, E., Centroid bodies and dual mixed volumes, Proc. London Math. Soc., 60(3), 1990, 365–391.zbMATHMathSciNetCrossRefGoogle Scholar
  4. [4]
    Zhang, G., Centered bodies and dual mixed volumes, Trans. Amer. Math. Soc., 345(2), 1994, 777–801.zbMATHMathSciNetCrossRefGoogle Scholar
  5. [5]
    Gardner, R. J., Stability of inequality in the dual Brunn-Minkowski theory, J. Math. Anal. Appl., 231, 1999, 568–587.zbMATHMathSciNetCrossRefGoogle Scholar
  6. [6]
    Klain, D., Star valuation and dual mixed volumes, Adv. Math., 121, 1996, 80–101.zbMATHMathSciNetCrossRefGoogle Scholar
  7. [7]
    Gardner, R. J., Hug, D. and Weil, W., The Orlicz-Brunn-Minkowski theory: A general framework, additions, and inequalities, J. Differental Geom., 97(3), 2014, 427–476.zbMATHMathSciNetGoogle Scholar
  8. [8]
    Haberl, C., Lutwak, E., Yang, D. and Zhang, G., The even Orlicz Minkowski problem, Adv. Math., 224, 2010, 2485–2510.zbMATHMathSciNetCrossRefGoogle Scholar
  9. [9]
    Huang, Q. and He, B., On the Orlicz Minkowski problem for polytopes, Discrete Comput. Geom., 48, 2012, 281–297.zbMATHMathSciNetCrossRefGoogle Scholar
  10. [10]
    Lutwak, E., Yang, D. and Zhang, G., Orlicz projection bodies, Adv. Math., 223, 2010, 220–242.zbMATHMathSciNetCrossRefGoogle Scholar
  11. [11]
    Lutwak, E., Yang, D. and Zhang, G., Orlicz centroid bodies, J. Differential Geom., 84, 2010, 365–387.zbMATHMathSciNetGoogle Scholar
  12. [12]
    Xi, D., Jin, H. and Leng, G., The Orlicz Brunn-Minkowski inequality, Adv. Math., 260, 2014, 350–374.zbMATHMathSciNetCrossRefGoogle Scholar
  13. [13]
    Lutwak, E., The Brunn-Minkowski-Firey theory II: Affine and geominimal surface areas, Adv. Math., 118(2), 1996, 244–294.zbMATHMathSciNetCrossRefGoogle Scholar
  14. [14]
    He, R. and Leng, G., A strong law of large numbers on the harmonic p-combination, Geom. Dedicata, 154, 2011, 103–116.zbMATHMathSciNetCrossRefGoogle Scholar
  15. [15]
    Rudin, W., Principles of Mathematical Analysis, 3rd ed., McGraw-Hill Companies, U. S. A., 1976.zbMATHGoogle Scholar

Copyright information

© Fudan University and Springer-Verlag Berlin Heidelberg 2015

Authors and Affiliations

  1. 1.Department of MathematicsSuzhou University of Science and TechnologySuzhou, JiangsuChina
  2. 2.Department of Mathematics, Shangyu CollegeShaoxing UniversityShaoxing, ZhejiangChina
  3. 3.Department of MathematicsShanghai UniversityShanghaiChina

Personalised recommendations